Originally Posted by Curiosa
Hi there, well I have lethargy and dizziness too from the spiro, it's really annoying...I hope it will go away, I'm on 100mg per day started in mid december. Don't urinate that much actually. Had my period twice in January. My skin is clearing up nicely and when it's all clear will try to reduce to 75 or 50mg (the side effets are usually dose related).
Hang in there! I had really horrible side effects at first too (especially the lethargy and a "jittery" feeling). I found that eating often throughout the day and drinking A TON of water helped. I'm sure that just time passing and my body getting used to the drug made a big difference too (I started November 21). Just curious-- did your doc tell you to reduce your dose once you were clear, or is that something you decided to do yourself? I could be wrong, but I thought you had to stay on a certain dose in order to get the same level of effectiveness. Also, did your doc tell you the side effects were dose related? In my experience (and I'm sure this could just apply to me), I had just as bad of a reaction to 25mg when I first started, to the 200 mg I gradually worked up to. Please let us know, as this could be very helpful information to a lot of us
Thanks, and good luck!